MathSciNet Relay Station
MathSciNet bibliographic data
MR287816 81.22
King, R. C. Modification rules and products of irreducible representations of the unitary, orthogonal, and symplectic groups. J. Mathematical Phys. 12 1971 1588–1598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement